Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


alopecia androgenica
May 10, 2012

Hola nelson saludos desde barranquillas!! te comento que estoy en androgel 5grs al dia, y voy a empezar a usar finasteride para la calvicie (patron androgenico), y pretendo usar a dosis bajas un inhibidor de la aromatasa a bajas dosis para controlar la posible subida de estradiol que me pudiese provocar el finasteride que opinas? ,producira alguna interferencia con mi tratamiento para el hipogonadismo (androgel)???

Response from Mr. Vergel

No te tomes el finasteride. Produce problemas de erecciones que pueden ser permanente. Usa rogaine en tu cabeza y tambien Nizoral shappoo (ketoconazola).

No uses el inhibidor de aromatasa hasta que sepas si tu estradiol sube arriba de 40 pg/ml. Tomar inihibidor de armoatasa cuando no se necesita puede causar perdida de huesos. Si tienes el estradiol alto, 1 mg de anastrazole tres veces a la semana es sufuciente. El estradiol no puede ser bajado de menos de 15-20 pg/ml. Nosotros los hombres necesitamos estardiol para la salud de nuestros huesos, piel, cerebro y desarrollo sexual.

Nelson



Previous
Decreasing Viral Load Via Diet
Next
Atripla, tengo que hacerme el antidoping

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement